# SDR FDEA201707202013

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,000 hours, 15,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7086773
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 3 FAILED WHILE AIRBORNE, 1 HR AT FL360    AT BLOCK IN,  FOUND HYD FLUID COMING OUT OF NR 3 ENGINE.  OPENED THE NR 3 ENGINE COWLINGS AND THRUST REVERSER IAW AMM  71-10-00-2-1.  FOUND LEAK COMING FROM CASE DRAIN  FILTER TO PYLON HOSE.   FOUND CASE DRAIN HOSE CRACKED ON RIGID END OF LINE  AT THE BEND CLOSE TO THE B-NUT.    REPLACED THE NR 3 RT ENGINE HYDRAULIC PUMP IAW AMM 29-11-20-4-2.  REPLACED THE LT AND RT  ENGINE HYD PUMP FILTERS IAW AMM 29-12-41-2. R & R NR 3 ENGINE UPPER ENGINE HYD PUMP.  DRY MOTORED ENGINE.  NO LEAKS NOTED ON LT AND RT PUMP,  ON THE HYD LINE AND ON THE FILTERS.  RAN NR 3 ENGINE.  ALL OPERATIONS AND INDICATIONS FOR NR 3 HYD SYSTEM  CHECKED GOOD.  NO LEAKS NOTED IAW MM 29-11-20-4-2  AND JRH.
